# SDR AMTA200700520

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LOWER BILGE CORROSION AT STA 1330, RBL 7.55 ON LONGERON.  REMOVED CORROSION MATERIAL LOSS .027 OUT OF LIMITS.  REPAIRED IAW SRM 53-60-53, 53-00-53.  (K)
